# SDR CA071016014

- Difficulty date: August 31, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW121
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator Valve
- Part number: 310573401
- Condition: Faulty
- Location: Engine Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE LOW OIL PRESSURE WARNING ACTIVATED AND THE ENGINE WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED A FAULTY OIL PRESSURE REGULATING VALVE. (TC NR 20071016014)
